A member asked:

I'm on my third round of diclofenac for foot pain. my doctor has not given me a diagnosis and i am concerned about taking medicine too long.?

10 doctors weighed in across 3 answers
Dr. Eric Lullove answered

Specializes in Podiatry

Seriously?: If you haven't received even a preliminary diagnosis, it would be prudent to ask him/her for one. If they become hesitant or evasive, go get another opinion. Continue taking the medication until you receive another opinion or your doctor gives you a diagnosis. You should always know what medications you take for specific medical problems at all times.

Answered 9/20/2017

5.7k views

Thank
Dr. Jeffrey Kass answered

Specializes in Podiatry

I don't blame you: Long term usage of nsaid's can cause stomach ulers or irritation. Have you strait out asked your doc what he is thinking. Surely there is a working diagnosis.....

Answered 9/28/2016

5.7k views

Thank
Dr. Ronald Oberman answered

Specializes in Podiatry

Ask your doctor: What is his diagnosis and his or her thought process in getting you better and keeping you from recurrence.

Answered 5/7/2014

5.7k views

Thank

Related Questions